Dr. Umesh Jain is now exclusively responsible for TotallyADD.com and its content

Re: ADHD and FATIGUE

Re: ADHD and FATIGUE2010-10-21T20:35:06+00:00

The Forums Forums Ask The Community ADHD and FATIGUE Re: ADHD and FATIGUE

#95215

Anonymous
Inactive
Post count: 14413

It’s me again. I was advised by my doctor to take 54 mg of Concerta and I started the new dose yesterday, 3x18mg pills in the morning.

Yesterday I noticed increased aggression to the point of wanting to go out there and have someone cross me the wrong way to get into a fight, very strange stuff. I was also more talkative but I was still able to get my daily tasks done. Today however I took the 3x18mg pills again in the morning and I became more mellow, a lot more mellow. It’s 4:22 pm right now and haven’t done any chores, gotten out of my pyjamas or done my workout. I had breakfast at 8 am and had to force feed my lunch at 3:15 pm. I should mention that I am on antibiotics for a pretty bad cold and I am also doing group work to address past abuse issues (I was sexually abused as a child.)

I’m not sure at this point if it’s the medication increase that caused the aggression yesterday and the “I don’t give a **** about my chores” attitude today. I was advised to try the 54 mg for 3 days and see how it goes but so far I feel very bad. I feel that ‘zombie-like’ feeling that I’ve heard other people talk about.

Can some talk about nagative side effects that can be encountered with too much Concerta. Should I expect these side effects to decrease over time?

REPORT ABUSE